# SDR M3HA95016

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985MA
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 358
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 3011151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - TRACK LIGHTS FORWARD OF ROW 3 INOP.  REMOVED AND INSTALLED SERVICEABLE EMERGENCY BATTERY FOR LIGHTS IAW JIC 33-51-21 RAI 10010-001, OPS CHECK GOOD.  (M)
